Alert archive / Texas / Flash Flood Warnings in 2017

Flash Flood Warning 19, NWS Houston/Galveston, TX

June 4, 2017Fort Bend County, Harris County, Texas

NWS Houston/Galveston, TX issued this flash flood warning at Jun 4, 2017, 3:12 PM CDT for Fort Bend County, Harris County, Texas. It was in force for 2 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2017, 3:12 PM CDT (20:12 UTC)
Expired
Jun 4, 2017, 5:15 PM CDT
In force
2 hr
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Flood severity
None

Counties Fort Bend County, TX, Harris County, TX

The radar

The Houston radar (KHGX), 61 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 3:30 PM CDTFLASH FLOOD2 Wsw Bunker Hill Villa, TXMULTIPLE WATER RESCUES ACROSS THE SW SIDE OF HOUSTON INCLUDING WESTCHASE... BRIARFOREST... MEMORIAL CITY AREAS VIA THE HOUSTON FIRE DEPT INCIDENT TWITTER

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 8.2 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2017-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1499 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2017-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1499 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
733 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
93 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

952 
WGUS54 KHGX 042012
FFWHGX
TXC157-201-042215-
/O.NEW.KHGX.FF.W.0019.170604T2012Z-170604T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Houston/Galveston TX
312 PM CDT SUN JUN 4 2017

The National Weather Service in League City has issued a

* Flash Flood Warning for...
  Northeastern Fort Bend County in southeastern Texas...
  Central Harris County in southeastern Texas...

* Until 515 PM CDT.

* At 310 PM CDT, trained weather spotters reported showers and 
  thunderstorms producing very heavy rain across the warned area. 
  Two to three inches of rain have already fallen, and an additional 
  2 to 4 inches are possible. Flash flooding is expected, especially 
  in the Sugar Land and Mission Bend areas.

* Some locations that will experience flooding include...
  Sugar Land, Missouri City, eastern Rosenberg, Stafford, Bellaire,
  West University Place, Jersey Village, Hunters Creek Village,
  Bunker Hill Village, Piney Point Village, Northside / Northline,
  Greenway / Upper Kirby Area, Spring Branch North, Greater Heights,
  Town West, Memorial Park, Spring Branch West, First Colony, Spring
  Valley and Afton Oaks / River Oaks Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3007 9548 2984 9537 2955 9552 2953 9574
      2981 9561 3006 9559

$$
3 follow-up statements
057 
WGUS74 KHGX 042030
FFSHGX

Flash Flood Statement
National Weather Service Houston/Galveston TX
330 PM CDT SUN JUN 4 2017

TXC157-201-042215-
/O.CON.KHGX.FF.W.0019.000000T0000Z-170604T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fort Bend TX-Harris TX-
330 PM CDT SUN JUN 4 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
NORTHEASTERN FORT BEND AND CENTRAL HARRIS COUNTIES...

At 326 PM CDT, Doppler radar and automated rain gauges indicated 
thunderstorms producing heavy rain over the warned area. More than 
three inches of rain have already fallen between the Sugar Land and 
Spring Branch areas, and an additional 2 to 4 inches of rain is 
possible which could lead to additional flash flooding.

Some locations that may experience heavy rain and flooding include...
Sugar Land, Missouri City, eastern Rosenberg, Stafford, Bellaire,
West University Place, Jersey Village, Hunters Creek Village, Bunker
Hill Village, Piney Point Village, Northside / Northline, Greenway /
Upper Kirby Area, Spring Branch North, Greater Heights, Town West,
Memorial Park, Spring Branch West, First Colony, Spring Valley and
Afton Oaks / River Oaks Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3007 9548 2984 9537 2955 9552 2953 9574
      2981 9561 3006 9559

$$
553 
WGUS74 KHGX 042120
FFSHGX

Flash Flood Statement
National Weather Service Houston/Galveston TX
420 PM CDT SUN JUN 4 2017

TXC157-201-042215-
/O.CON.KHGX.FF.W.0019.000000T0000Z-170604T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fort Bend TX-Harris TX-
420 PM CDT SUN JUN 4 2017

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR
NORTHEASTERN FORT BEND AND CENTRAL HARRIS COUNTIES...

At 416 PM CDT, Doppler radar and automated rain gauges indicated 
thunderstorms producing heavy rain are gradually moving eastward and 
out of the warned area. Rainfall totals of 2 to 4 inches have caused 
flash flooding, and rainfall rates of 1 to 2 inches per hour 
continue to fall across the southern half of the area. If this trend 
persists, additional flash flood warnings might be needed. Where 
the heaviest rains have ended, expect water to slowly recede.

Some locations that will experience flooding include...
Sugar Land, Missouri City, eastern Rosenberg, Stafford, Bellaire,
West University Place, Jersey Village, Hunters Creek Village, Bunker
Hill Village, Piney Point Village, Northside / Northline, Greenway /
Upper Kirby Area, Spring Branch North, Greater Heights, Town West,
Memorial Park, Spring Branch West, First Colony, Spring Valley and
Afton Oaks / River Oaks Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 3007 9548 2984 9537 2955 9552 2953 9574
      2981 9561 3006 9559

$$
340 
WGUS74 KHGX 042212
FFSHGX

Flash Flood Statement
National Weather Service Houston/Galveston TX
512 PM CDT SUN JUN 4 2017

TXC157-201-042220-
/O.EXP.KHGX.FF.W.0019.000000T0000Z-170604T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fort Bend TX-Harris TX-
512 PM CDT SUN JUN 4 2017

...THE FLASH FLOOD WARNING FOR NORTHEASTERN FORT BEND AND CENTRAL
HARRIS COUNTIES WILL EXPIRE AT 515 PM CDT...

The heaviest rain has moved off to the east. Any remaining flood 
waters are slowly receding, and flooding is no longer expected to 
pose a threat. Please continue to heed any remaining road closures.

LAT...LON 3007 9548 2984 9537 2955 9552 2953 9574
      2981 9561 3006 9559

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 12:44 PM CDT, 2 hours 28 minutes earlier.

Area forecast discussion, Jun 4, 12:44 PM CDT, 2 hours 28 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
1244 PM CDT Sun Jun 4 2017

.AVIATION...
Beginning to see SHRA/TSRA development generally to the west of our
inland TAF sites, and expect this activity to continue to develop
and slowly expand eastward across the area this afternoon. 18Z TAFs
have VCTS through early this evening with lingering VCSH into the
late evening hours. Could see a brief break overnight, but anticipate
possible SHRA/TSRA formation during the overnight hours and on into
tomorrow morning as a mid/upper level disturbance moves across the
area. MVFR/IFR ceilings and visibilites will be possible in and near
the SHRA/TSRA activity.  42
&&

.PREV DISCUSSION... /ISSUED 1052 AM CDT Sun Jun 4 2017/

DISCUSSION...
Torrential rainfall focused along low level convergence from near
Freeport to Galveston across Chambers to around Winnie. Rainfall
rates at the Causeway peaked around 4.25"/hr. Radar storm totals
showing a swath of 3 to 7 inches across this area with high water
on roads. 2 sites reporting 7.1"+ just south of Winnie. Outflow
boundary from storms in Harris pushing southward but slowing and
daytime heating starting to kick in back in the rain cooled cloud
free areas over the west and northwest half of the area. The axis
of heavy rain may push out into the Gulf waters but will still be
active for a few more hours. Then expecting storms to popcorn up
across the area with greater concentration probably focused over
the southwestern areas mid to late afternoon. Made adjustments to
current forecast for these trends. Temperatures could be a bust
given nature of storms and capability for cool outflow to
redevelop inland. Slight threat of waterspouts in the nearshore
waters the next few hours along with heavy rainfall and restricted
visibilities. 45

PREV DISCUSSION... /ISSUED 424 AM CDT Sun Jun 4 2017/

DISCUSSION...
At 3 AM, strong convection continues to develop over the northern
half of the CWA with another line of developing storms near the
coast. Rainfall intensity has begun to increase and rainfall
totals since midnight are between 1.5 and 2.5 inches across
Burleson, Brazos, Grimes and Walker counties. There is a trough of
low pressure or remnant outflow boundary that extends across east
central Texas down into south central Texas and this feature
appears to be the focus for tonight's activity. Short term
guidance pushes this area east and focuses much of the
precipitation along the coast this morning and offshore this
afternoon. Subsidence in the wake of this system could leave much
of SE TX dry for the late morning/early afternoon until
heating triggers additional shra/tsra late this afternoon and
evening. Convective temperatures today are low, roughly between
81 and 83 degrees. Think most areas will receive rain at some
point today so will go with likely PoPs. The upper trough
currently over West Texas will slide east tonight. SE TX looks to
be in a favorable position for rain later tonight into early
Monday but PW values drop to around 1.70 inches. Will maintain
high end chance PoPs for now. Storm motion progged to be a bit
faster than previously thought and motion today should be between
10 knots and around 5 to 10 knots on Monday.

Models are trending much drier on Monday. PW values for much of
the day are between 1.5 and 1.6 inches before increasing to 1.90
inches between 18-21z. Convective temps are around 84 degrees so
daytime heating should again trigger afternoon convection. The
upper level trough axis will push east of the region Monday night.
Not really seeing a trigger but the proximity of the upper trough,
a weak cold front and PW values near 1.70 inches is enough to
maintain rain chances.

Still not liking rain chances on Tuesday since SE TX will lie on
the west side of the upper trough and a weak cold front will have
already crossed the region but both the GFS and ECMWF bring a weak
vort lobe south on the backside of the departing trough.
Convective temps are in the mid 80s and there might be enough
heating coupled with the vort to generate some storms on Tuesday
afternoon. Fcst soundings actually show a bit of instability with
CAPE over 3000 and an inverted V beneath 850 mb.

Conditions improve Wed-Sat with drier air working into SE TX. A
large diurnal range in temperatures can be expected. Sfc dew
points could be in the 50s over parts of the area on Thursday. The
latter half of the week should feature dry cool mornings and warm
and not so humid afternoons. Moisture make a rapid return Friday
night into Saturday with dew points back into the lower 70s by
Saturday night. 850 temps warm over the weekend as well with sfc
high temps back into the lower 90s. 43

MARINE...
An upper low over the Southern Plains will keep good chances for
showers and thunderstorms over the marine areas today and Monday.
Long period swells of 3 to 5 feet over the offshore waters are
expected today. Otherwise, for the most part light to moderate winds
are expected; although, stronger winds and elevated seas will be
possible in thunderstorms today and again on Monday. A frontal
boundary is then expected to move off of the coast and swing the
onshore winds around to offshore Monday night or Tuesday morning. A
northeasterly wind flow pattern is then expected to set up during
the mid week period with onshore winds finally returning by around
late Thursday. Winds are not expected to reach caution or advisory
criteria during the mid or late week period.

&&

.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL)      85  71  86  71  88 /  50  50  60  30  20
Houston (IAH)              87  73  88  72  88 /  50  50  60  40  40
Galveston (GLS)            86  77  86  79  88 /  90  50  60  40  40

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&

Discussion...45
Aviation/Marine...42
Hazardous weather outlook, Jun 4, 5:13 AM CDT, 9 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Houston/Galveston TX
513 AM CDT Sun Jun 4 2017

TXZ163-164-176>179-195>200-210>214-226-227-235>238-051015-
Austin-Brazoria-Brazos-Burleson-Chambers-Colorado-Fort Bend-
Galveston-Grimes-Harris-Houston-Jackson-Liberty-Madison-Matagorda-
Montgomery-Polk-San Jacinto-Trinity-Walker-Waller-Washington-
Wharton-
513 AM CDT Sun Jun 4 2017

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...Today and Tonight

A slow moving upper level disturbance will bring periods of
showers and thunderstorms to the region today. Some of the rain
will be locally heavy and minor flooding will be possible. Some of
the stronger storms could produce a brief funnel cloud, frequent
cloud to ground lightning and wind gusts around 35 mph.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

An upper level disturbance will bring scattered showers and
thunderstorms to the region. Some of the storms could again
produce locally heavy rain and minor flooding. The stronger storms
could again produce brief gusty winds.

A chance of thunderstorms will linger on Tuesday with again the
stronger storms capable of producing gusty winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

GMZ330-335-350-355-370-375-051015-
Coastal waters from Freeport to the Matagorda Ship Channel out
20 NM-Coastal waters from High Island to Freeport out 20 NM-
Galveston Bay-Matagorda Bay-
Waters from Freeport to the Matagorda Ship Channel from 20 to
60 NM-Waters from High Island to Freeport from 20 to 60 NM-
513 AM CDT Sun Jun 4 2017

This hazardous weather outlook is for portions of Southeast Texas..

.DAY ONE...Today and Tonight

Swells propagating into the coastal waters will produce wave
heights near or just above 5 feet in the offshore waters.
Mariners should prepare for locally rough seas due to the swells
and also from thunderstorms producing variable and gusty winds and
frequent lightning.

Waterspouts may be possible this morning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

In the hours before

Local storm report, Jun 4, 11:19 AM CDT, 3 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1119 AM CDT SUN JUN 04 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 AM     FLASH FLOOD      3 S WINNIE              29.77N  94.38W
06/04/2017                   CHAMBERS           TX   LAW ENFORCEMENT

            SHERIFFS OFFICE REPORTS CAR FLOODED ON HIGHWAY 124 AND
            IMPASSABLE.

&&

EVENT NUMBER HGX1700275

KP
Special weather statement, Jun 4, 2:10 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
210 PM CDT SUN JUN 4 2017

TXZ211-212-042000-
Waller TX-Austin TX-
210 PM CDT SUN JUN 4 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN AUSTIN AND
SOUTHWESTERN WALLER COUNTIES UNTIL 300 PM CDT...

At 208 PM CDT, Doppler radar was tracking a line of strong
thunderstorms between Cat Spring and Sealy, moving east at 10 to 15
mph.

Very heavy rainfall is likely with these storms, and dime size hail
along with wind gusts in excess of 40 mph will be possible.

Locations impacted include...
Sealy, Wallis, San Felipe and Pattison.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in League City.

&&

LAT...LON 2969 9626 2987 9632 2995 9600 2978 9598
      2973 9604 2968 9606 2961 9607
TIME...MOT...LOC 1908Z 261DEG 14KT 2980 9621
Special weather statement, Jun 4, 2:33 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
233 PM CDT SUN JUN 4 2017

TXZ212-213-042015-
Waller TX-Harris TX-
233 PM CDT SUN JUN 4 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WALLER AND WEST
CENTRAL HARRIS COUNTIES UNTIL 315 PM CDT...

At 232 PM CDT, Doppler radar was tracking a strong thunderstorm near
Katy, moving east at 10 TO 15 mph.

Very heavy rainfall is likely with this storm, and dime size hail
along with wind gusts in excess of 40 mph will be possible.

Locations impacted include...
Katy, Jersey Village, Bunker Hill Village, Spring Branch West,
Addicks Park Ten, Spring Branch North, northeastern Eldridge / West
Oaks, Briar Forest, Cypress, Westbranch, Addicks and Memorial.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Very heavy rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in League City.

&&

LAT...LON 2977 9590 2987 9592 3002 9561 2974 9554
      2979 9583
TIME...MOT...LOC 1932Z 258DEG 8KT 2983 9578
Local storm report, Jun 4, 3:12 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
312 PM CDT SUN JUN 04 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 PM     FLASH FLOOD      SUGAR LAND              29.62N  95.62W
06/04/2017                   FORT BEND          TX   TRAINED SPOTTER

            BARROWGATE DRIVE IN SUGARLAND FLOODED AND IMPASSABLE TO
            ALL BUT HIGH PROFILE VEHICLES.

&&

EVENT NUMBER HGX1700276

KP

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:10 PM CDTSpecial Weather StatementHGXGrimes50 min
Jun 3, 8:06 PM CDTSpecial Weather StatementHGXHouston39 min
Jun 3, 8:12 PM CDTSpecial Weather StatementHGXTrinity48 min
Jun 3, 8:40 PM CDTSpecial Weather StatementHGXWalker65 min
Jun 3, 9:08 PM CDTAreal Flood AdvisoryHGXPolk, Trinity2 hr
Jun 3, 9:09 PM CDTAreal Flood AdvisoryHGXHarris111 min
Jun 3, 9:15 PM CDTSpecial Weather StatementHGXMontgomery45 min
Jun 3, 10:30 PM CDTSpecial Weather StatementHGXSan Jacinto60 min
Jun 4, 1:14 AM CDTSpecial Weather StatementHGXBrazos, Grimes31 min
Jun 4, 1:48 AM CDTSpecial Weather StatementHGXGrimes27 min
Jun 4, 2:05 AM CDTSevere Thunderstorm WarningHGXBrazos, Grimes, Madison, Montgomery, Walker40 min
Jun 4, 2:41 AM CDTSevere Thunderstorm WarningHGXGrimes, Montgomery, Walker19 min
Jun 4, 3:09 AM CDTAreal Flood AdvisoryHGXBrazos, Burleson, Grimes, Montgomery, Walker111 min
Jun 4, 3:27 AM CDTSpecial Weather StatementHGXBurleson48 min
Jun 4, 4:24 AM CDTSpecial Weather StatementHGXBrazos36 min
Jun 4, 4:53 AM CDTAreal Flood AdvisoryHGXBrazos, Burleson, Grimes, Madison112 min
Jun 4, 5:12 AM CDTFlash Flood WarningHGXBrazos, Burleson, Grimes, Madison, Washington2 hr
Jun 4, 5:41 AM CDTSpecial Weather StatementHGXWashington49 min
Jun 4, 5:43 AM CDTSpecial Weather StatementHGXGrimes47 min
Jun 4, 6:21 AM CDTAreal Flood AdvisoryHGXBrazos, Burleson, Grimes, Washington54 min
Jun 4, 8:21 AM CDTAreal Flood AdvisoryHGXChambers, Galveston, Liberty114 min
Jun 4, 9:20 AM CDTFlash Flood WarningHGXChambers3 hr
Jun 4, 9:26 AM CDTAreal Flood AdvisoryHGXBrazoria, Galveston3 hr
Jun 4, 9:53 AM CDTFlash Flood WarningHGXGalveston3 hr
Jun 4, 12:09 PM CDTSpecial Marine WarningHGX36 min
Jun 4, 1:07 PM CDTAreal Flood AdvisoryHGXChambers, Galveston53 min
Jun 4, 2:10 PM CDTSpecial Weather StatementHGXAustin50 min
Jun 4, 2:32 PM CDTAreal Flood AdvisoryHGXAustin, Colorado, Fort Bend, Harris, Montgomery, Waller and 1 more118 min
Jun 4, 2:33 PM CDTSpecial Weather StatementHGXWaller42 min
Jun 4, 3:33 PM CDTSpecial Weather StatementHGXPolk42 min
Jun 4, 3:43 PM CDTSpecial Weather StatementHGXHarris62 min
Jun 4, 3:52 PM CDTFlash Flood WarningHGXBrazoria, Fort Bend, Harris, Montgomery3 hr
Jun 4, 3:54 PM CDTSpecial Weather StatementHGXBrazoria, Matagorda81 min
Jun 4, 5:03 PM CDTSpecial Marine WarningHGX57 min
Jun 4, 5:23 PM CDTSpecial Weather StatementHGXGalveston22 min
Jun 4, 6:00 PM CDTSpecial Marine WarningHGX30 min
Jun 4, 6:29 PM CDTAreal Flood AdvisoryHGXChambers2 hr
Jun 4, 6:29 PM CDTSpecial Weather StatementHGXAustin, Brazos, Burleson, Colorado, Grimes, Jackson and 4 more61 min

Nearby

Flash Flood Warnings in Texas, 2017Every flash flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.